MathSciNet Relay Station
MathSciNet bibliographic data
MR2268118 30C65 (28A80 37C45 51M20)
Tyson, Jeremy T.; Wu, Jang-Mei Quasiconformal dimensions of self-similar fractals. Rev. Mat. Iberoam. 22 (2006), no. 1, 205–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement